Google Scholar: citations
The non-archimedean space BC(X) with the strict topology
De Grande-De Kimpe, N. (Vrije Universiteit Brussel. Department of Mathematics)
Navarro Hernández, Samuel (Universidad de Santiago de Chile. Departamento de Matemáticas)

Date: 1994
Abstract: Let X be a zero-dimensional, Hausdorff topological space and K a field with a non-trivial, non-archimedean valuation under which it is complete. Then BC(X) is the vector space of the bounded continuous functions from X to K. We obtain necessary and sufficient conditions for BC(X), equipped with the strict topology, to be of countable type and to be nuclear in the non-archimedean sense.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 187-194, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_38194_13

8 p, 1.4 MB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-28, last modified 2022-11-23

   Favorit i Compartir